1Arrieta, J. and Carvalho, A.. Abstract parabolic problems with critical nonlinearities and applications to Navier Stokes and Heat Equations. Trans. Amer. Math. Soc. 352 (2000), 285–310.
2Arrieta, J., Carvalho, A. and Rodríguez-Bernal, A.. Parabolic problems with nonlinear boundary conditions and critical nonlinearities. J. Differ. Equ. 156 (1999), 376–406.
3Arrieta, J., Carvalho, A. and Rodríguez-Bernal, A.. Attractors for parabolic problems with nonlinear boundary condition. Uniform bounds. Comm. Partial Differ. Equ. 25 (2000), 1–37.
4Ben-Gal, N.. Grow-Up Solutions and Heteroclinics to Infinity for Scalar Parabolic PDEs. PhD Thesis, Division of Applied Mathematics, Brown University, 2010.
5Bortolan, M., Caraballo, T., Carvalho, A. and Langa, J.. Skew product semiflows and Morse decomposition. J. Differ. Equ. 255 (2013), 2436–2462.
6Bortolan, M., Carvalho, A. and Langa, J.. Structure of attractors for skew product semiflows. J. Differ. Equ. 257 (2014), 490–522.
7Bortolan, M., Carvalho, A., Langa, J. and Raugel, G.. Non-autonomous perturbations of Morse-Smale semigroups: stability of the phase diagram. Preprint.
8Carvalho, A., Langa, J. and Robinson, J.. Structure and bifurcation of pullback attractors in a non-autonomous Chafee-Infante equation. Proc. Amer. Math. Soc. 140 (2011), 2357–2373.
9Carvalho, A., Langa, J. and Robinson, J.. Attractors for infinite-dimensional non-autonomous dynamical systems. In Applied mathematical sciences (ed. Antman, S.S., Holmes, P. and Sreenivasan, K.), vol.182 (New York: Springer-Verlag, 2013).
10Chepyzhov, V. V.. On unbounded invariant sets and attractors of some semilinear equations and systems of parabolic type. Russian Math. Surveys 42 (1987), 167–168.
11Chepyzhov, V. V.. Unbounded attractors of some parabolic systems of differential equations and estimates on their dimension. Soviet Math. Dokl. 38 (1989), 4–49.
12Chepyzhov, V. V. and Goritskii, A. Yu.. Unbounded attractors of evolution equations, Properties of Global Attractors of Partial Differential Equations. Adv. Soviet Math. 10, Amer. Math. Soc., Providence, RI (1992), 85–128.
13Hell, J.. Conley index at infinity. Topol. Methods Nonlinear Anal. 42 (2013), 137–167.
14Henry, D.. Geometric theory of semilinear parabolic equations, Lecture Notes in Mathematics, 840 (Berlin-New York: Springer-Verlag, 1981).
15Langa, J., Robinson, J., Rodríguez-Bernal, A., Suárez, A. and Vidal-López, A.. Existence and nonexistence of unbounded forwards attractor for a class of non-autonomous reaction diffusion equations. Discrete Contin. Dyn. Syst. 18 (2007), 483–497.
16Miklavčič, M.. A sharp condition for existence of an inertial manifold. J. Dynam. Differ. Equ. 3 (1991), 437–456.
17Pimentel, J. and Rocha, C.. A permutation related to non-compact global attractors for slowly non-dissipative systems. J. Dynam. Differ. Equ. 28 (2016), 1–28.